Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Stomach pain, tiredness, pain in abdomen. Blood test shows high liver enzyme. What could be this?

Daughter is 16, Has slightly high liver enzyme showing in blood test, awaiting ultra sound. Has been suffering from stomach pain for past 7-8 months hence blood test being done. She has had various medication but no improvement. She complains of being tired. Today the pain is occurring in her stomach but has moved across to her right side of abdomen as well as her stomach.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
Your daughter aged 16 years, has slightly higher liver enzyme. waiting for ultra sound. Suffering from stomach pain, today on right side ,since 8 months, feeling tired. many medicines used but invein.
She has elevated liver enzymes, but in such cases we should give treatment to other possibilities also. She should be treated for gastric irritation, lactose intolarance, worms, constipation, urinary tract infection etc.
I advise you to consult a gastro enterologist for diagnosis and treatment. She may need to have M.R.I. besides other routine tests for confirmation.
Wishing her a quick and complete recovery.
Best regards.
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor